ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2014.3.7347

Weighted Frechet spaces of entire functions from the class of power series spaces of finite type

Abanin, A. V. , Sergunin P. S. , Tien, P. T.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 3.
Abstract:
We study weighted Frechet spaces of entire functions given by weighted sequences of a general kind. We obtain some sufficient conditions under which they have Vogt--Wagner topological invariants and thus belong to the class of power series spaces of finite type.
Keywords: weighted spaces of entire functions, topological invariznts
Language: Russian Download the full text  
For citation: Abanin A. V., Sergunin P. S., Pham Trong Tien. Weighted Frechet spaces of entire functions from the class of power series spaces of finite type.† Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 3, pp.3-6. DOI 10.23671/VNC.2014.3.7347


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт